# SDR AALA202101219004

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 58,622 hours, 28,617 cycles
- System (JASC): 5200 · Doors
- Part: Arming Lever
- Condition: Stiff
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ARMING LEVER ON 1R DOOR IS VERY STIFF AND DIFFICULT TO OPERATE.  CLEANED AND LUBED GIRT BAR ATTACH POINTS.  ARMING LEVER CHECKS GOOD, PER AMM 52-11-22.
